| Model Number |
MC2-5570S |
| Medical Device Problem Codes |
Failure to Advance (2524); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to newcastle university; no product was returned to the manufacturer for investigation.A root cause was unable to be determined with the information provided.
Event or Problem Description
An investigation report from an implant retrieval center was received and reported that during examination, the rod failed force testing.Additionally, the external o-ring was missing from the end cap, and it was easily removed by hand.The rod was disassembled, and the thrust bearing was covered with moist debris.The cage and rolling elements also were covered in debris.The rod was only partially disassembled as the rod was seized together.It is unknown why the rod was removed.No additional information is available.
Event or Problem Description
No additional information has been provided.
Additional Manufacturer Narrative
A review of the dhr documents indicates the device was manufactured by the specified requirement at the time and met all the required inspections upon release to finished goods.